# SDR SWAA2021032353034

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CGO BAY; L/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT MULTIPLE LOCATIONS (MARKED) BS 400 - BS 500D; LBL 25; WL 156. / REMOVED AND INSTALLED NEW AT FCB L/H FLOOR TO SIDEWALL SUPPORT BS400-BS500D LBL25 FABRICATED FLOOR TO SIDEWALL. SUPPORT AND SPLICE FROM BAC1496-444 #7075T62 CLAD LOT# 1446325-1 IAW SRM 57-40-05; SRM 53-00-53-2R-6; SRM 51-40-05; SRM 51-40-02 AND DWG 143A7500 80641U 15MAR21
